# SDR IPXA2017072019565

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 35,691 hours, 5,548 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Barrier
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE CURTAIN HAS A HOLE, MAIN DECK BS 420.  REPAIRED IAW MM 25-59-00-308-036
